# SDR VTZA96464

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539019
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT 6454 - IAD-CLE - DURING CLIMB, AN UNSCHEDULED LANDING DUE TO RIGHT GEN, RIGHT GCU, AND RIGHT PDU FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED GCU, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
